... we have noticed within the past two weeks he is having bladder and bowel control issues. He urinates and deficates on himself and continues with whatever activity as if nothing has happened. Is anyone else experiencing this and how do you handle this? It's like reverting back to infancy
8 Oct 2009
I don't want to alarm you, but if he's been fine for 6 months and then just started urinating and deficating on himself and continues his normal activities like nothing is wrong, I think it's time to notify his doctor. Again, I certainly do not know you or your child's situation, but those are usually signs of something else... I urge you to talk with your son and have him seen by his doctor as soon as possible because children that have been molested or are being molested will do both of these as a defense mechanism to ward off the person or persons who have been molseting them. I am NOT a doctor, but I do work at a psychiatric hospital AND a residential treatment facility for troubled teens and have been trained to watch for tale-tell signs of abuse and molestation. I pray I am wrong and that something else is going on with your son, but in either case... it is definitely worth having him checked out. God bless you and your child and I hope you will let me know what you find out. I am very sorry to have suggested this, but I feel like you should be aware.
15 Jun 2012
Hello Jimmy's mom. Just to add my thoughts all be it a few years later. It could be that he needs an adjustment to the Focalin or might there be another drug that hes taking causing his behaviour. I understand your concerns and worries. Often in a question such as yours, I would love to see a follow up on how things are now in regards to how they were then. Regards, best of wishes pledge
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... in the last three months he started pulling out all of his eyelashes.Has anybody else heard anything about this being related to focalin?
4 answers • 5 Nov 2009
... given Focalin first 2.5 mg twice a day then 5 mg twice a day finally 10 mg twice a day. some of the side affects where making my husband and I ...
1 answer • 12 Jan 2010
he is on risperidone and focalin,he is having depression and stomach aches and headaches,trouble in school,I assume the side effects are show up now. ...
2 answers • 21 Sep 2012
My son 8 was diagnosed with ADHD in Oct. of 2012. He was unable to focus in school to the point where he was falling way behind the other kids. He ...
2 answers • 17 Apr 2013
... not lasting 24hours as i was told . More like 5 to six hours. now she is climbing walls. What to do
1 answer • 13 days ago